# SDR SWAA2022102764668

- Difficulty date: October 26, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 59,752 hours, 35,479 cycles
- System (JASC): 2565 · Escape Slide
- Part: Connector
- Condition: Out Of Position
- Location: Slide Container
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WIRED CONNECTOR PROTRUDING FROM FWD ENTRY DOOR SLIDE CONTAINER / [01] STOWED TEST CONNECTOR PER SIP. OK FOR SERVICE
